DSpace
 

RRI Digital Repository >

Browsing by Author "Galloway, G.J."

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
May-2003 Non-existence of black holes in certain Λ < 0 spacetimesGalloway, G.J.; Surya, Sumati; Woolgar, E.Classical and Quantum Gravity, 2003, Vol.20, p.1635-1648
2003 On the geometry and mass of static, asymptotically ads spacetimes, and the uniqueness of the ads solitonGalloway, G.J.; Surya, Sumati; Woolgar, E.Communications in Mathematical Physics,, 2003, Voll.241, Issue 1, p. 1-25
Mar-2002 Uniqueness theorem for the anti-de sitter solitonGalloway, G.J.; Surya, Sumati; Woolgar, E.Physical Review Letters, 2002, vol.88, Issue 10, id. 101102
Showing results 1 to 3 of 3

 

    RRI Library DSpace